| Model Number |
7211097 |
| Medical Device Problem Codes |
Unstable (1667); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/23/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal complaint reference case (b)(4).
Event or Problem Description
It was reported that, during surgery, the cramp screw thread was wavy and dug.Thus, the cramp was locked and the "t-max" could not be fixed.The procedure was successfully completed without delay using a back-up device.No patient injuries or other complications were reported.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
Additional Manufacturer Narrative
H3,h6: the device, used in treatment, was received for evaluation.There was a relationship found between the returned device and the reported incident.A functional evaluation was performed.The t-handle was cross threaded and seized up on one clamp.The reported complaint of a damaged thread screw was confirmed and the root cause is associated with a deformation problem.The reported failure of "cannot be fixed" was confirmed and the root cause is also associated with a deformation problem.Factors that could have contributed to the reported event include an impact event or cross-threading event inconsistent with intended use.A review of the device history record shows there are no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A complaint history review concluded this was a repeat issue.